Multiple equilibria and minimum wages in labor markets with informational frictions and heterogeneous production technologies

Berg, Gerard J. van den

Document Type: Article
Year of publication: 2003
The title of a journal, publication series: International Economic Review
Volume: 44
Issue number: 4
Page range: 1337-1357
Place of publication: Hoboken, NJ ; Malden, MA
Publishing house: Wiley-Blackwell
ISSN: 0020-6598 , 1468-2354
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (van den Berg 2009-2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item